Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KMack

Does Accutane affect your concentration?

Recommended Posts

Posted

When you took it or if you're taking it now, have you felt less able to concentrate on school work or focus on things?

Share this post


Link to post
Share on other sites
Posted
When you took it or if you're taking it now, have you felt less able to concentrate on school work or focus on things?

Share this post


Link to post
Share on other sites
Posted

Yes. It caused brain fog.

Share this post


Link to post
Share on other sites
Posted

Yes. For me it most definitly has its so hard for me to concentrate at school and homework.

Share this post


Link to post
Share on other sites
Posted

No, not at all. Pure BS.

Share this post


Link to post
Share on other sites
Posted

I can definitively say that I have had some concentration issues while on Accutane. My average has dropped a little bit in school and Im thinking its not a coinsidance.

Share this post


Link to post
Share on other sites
Posted

My memory is shot.

Share this post


Link to post
Share on other sites
Posted

Ok. I'll stop taking it for a week before the Bar Exam.

Share this post


Link to post
Share on other sites
Posted

Well, in my opinion, the medication shouldnt have much impact on concentration. The thing that probably plays more role is the anxiety you go through while taking accutane. With all the warning labels and possible side effects, your mind could subconsciously worry about all those things. For example, ask yourself this question. How often do you think about acne and your skin? Probably every 15 min or so? While your studying at a library where there is absolutely no noise, it is easy to constantly think and worry about your skin. I havent taken accutane yet (will in a couple days) but I sometimes tune out when I am not keeping myself busy. But I think overall i'm just lazy =D.

Share this post


Link to post
Share on other sites
Posted
Well, in my opinion, the medication shouldnt have much impact on concentration. The thing that probably plays more role is the anxiety you go through while taking accutane. With all the warning labels and possible side effects, your mind could subconsciously worry about all those things. For example, ask yourself this question. How often do you think about acne and your skin? Probably every 15 min or so? While your studying at a library where there is absolutely no noise, it is easy to constantly think and worry about your skin. I havent taken accutane yet (will in a couple days) but I sometimes tune out when I am not keeping myself busy. But I think overall i'm just lazy =D.

Share this post


Link to post
Share on other sites
Posted

The concentration detriment has nothing to do with whether you're worrying about your acne. Accutane can make you lethargic and dehydrated. Thus, causing tiredness and lack of concentration. Not everyone experiences it, but it does take a toll on your body.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×